# SDR DHL2001804522

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING SUPPORT CRACKED 1 IN AT STA 640 BETWEEN L-21 ANDL-22L.REMOVED AND REPLACED CRACKED SUPPORT PER SRM 51-3-0 PG 1.
